Alert archive / Wisconsin / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

June 19, 2016Saint Croix County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jun 19, 2016, 11:26 PM CDT for Saint Croix County, Wisconsin. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2016, 11:26 PM CDT (04:26 UTC)
Expired
Jun 20, 2016, 12:15 AM CDT
In force
49 min
Issued by
NWS Twin Cities, MN

County Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 62 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
616 J/kg
Mixed-layer CIN
-295 J/kg
Mixed-layer LCL
1984 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

579 
WWUS83 KMPX 200426
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1126 PM CDT SUN JUN 19 2016

MNZ062-063-070-WIZ023-024-200515-
WASHINGTON-DAKOTA-RAMSEY-ST. CROIX-PIERCE-
1126 PM CDT SUN JUN 19 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WASHINGTON...
NORTH CENTRAL DAKOTA...SOUTHERN RAMSEY...SOUTHERN ST. CROIX AND
NORTHERN PIERCE COUNTIES THROUGH 1215 AM CDT...

AT 1125 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER WEST ST.
PAUL...OR OVER ST. PAUL...MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ST. PAUL...RIVER FALLS...EAGAN...WOODBURY...MAPLEWOOD...COTTAGE GROVE...
INVER GROVE HEIGHTS...OAKDALE...SOUTH ST. PAUL...WEST ST. PAUL...HUDSON
AND MENDOTA HEIGHTS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 238 AND 258.
 INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND 29.
 U.S. HIGHWAY 61 BETWEEN MILE MARKERS 121 AND 139.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4481 9317 4497 9319 4508 9219 4472 9216
TIME...MOT...LOC 0425Z 270DEG 48KT 4491 9307 

$$

JPC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 5:23 PM CDT, 6 hours 3 minutes earlier.

Area forecast discussion, Jun 19, 5:23 PM CDT, 6 hours 3 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
523 PM CDT SUN JUN 19 2016

.UPDATE...FOR 00Z Aviation discussion below

&&

.SHORT TERM...(This evening through Monday)
Issued at 330 PM CDT Sun Jun 19 2016

Widespread heat indices of 95 to 105 are found across the MN
portion of the forecast area this afternoon. This dome of warm air
extends above the surface, with a CAP of +12C shown on the 18z
special RAOB and +15C at KABR. So it will likely be a few hours
before we see development, and the timing of 23Z-00Z for
initiation over west central MN depicted on several CAMS looks to
be about right. Supercell storm mode with evolution into a line
still looks accurate, although the line is progged to break up and
fizzle a bit by the time it reaches east central MN. Prior to the
weakening trend, large hail and damaging winds still appear to be
the primary threats given the strong deep layer shear and nearly
4000 J/KG of MLCAPE. 0-3KM CAPES/helicity values are also
indicative of a threat for a tornado or two over central MN.

By 09Z any storms that have held together should have exited the
eastern part of the forecast area, with clearing skies and a shift
to west-northwest winds in the wake of the front. Monday
temperatures will be 15-20 degrees cooler than Sunday, with mild highs
in the mid 70s to lower 80s under breezy northwest winds.

.LONG TERM...(Monday night through Sunday)
Issued at 330 PM CDT Sun Jun 19 2016

Long term trends include timing of weather systems with rather
rapid zonal flow pattern over the conus.

It appears next shot of rain lifting into the area Thursday night
and lingering into Wednesday night as the next wave approaches the
area. WAA pattern develops ahead of the area into tuesday night
affecting the southwest cwa. This spreads northeast into Wednesday
with some timing differences with speed and frontal movement. Will
continue the higher chance pops during this period with increase
possible if trend continues. Instability increases as well with
the severe weather/heavy rain threat a possibility.

This system exits the area Thursday with drier conditions expected
through Friday. Overall...models diverge some as to timing of
precipitation threat into the coming weekend. Will leave the chance
for thunder going for now...with the GFS being more amplified and
faster with the best threat coming in Saturday versus Sunday on
the latest ECMWF.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 524 PM CDT Sun Jun 19 2016

Thunderstorm development will ensue at the start of the TAF
period near KAXN, and then discrete activity will spread eastward
and form into a line during the evening hours. Intensity and
coverage of storms still looks decrease with eastward progression
toward the WI border, with more of a broken line by the time it
reaches KMSP. By 07z, sites should be clear of weather, with
mostly clear conditions after that. Gusty southwest winds veer to
northwest for Monday behind the front, and gust to around 25
knots.

KMSP...
Expect broken line of showers and thunderstorms to impact MSP
between 03z and 06z. Strong wind gusts still appear to be the main
threat although that risk is greater to the west/north.

/OUTLOOK FOR KMSP/
Mon night...VFR. Winds NW 10-15 kts.
Tue...VFR. Winds NW 5-10kts.
Wed...VFR. Chc MVFR/-TSRA. Winds E 5-10 kts.
Thu...VFR. Winds N 5 kts.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...Heat Advisory until 8 PM CDT this evening for MNZ047-048-054>060-
     062-064>069-073>076-082-083.

&&

SHORT TERM...LS
LONG TERM...DWE
AVIATION...LS
Hazardous weather outlook, Jun 19, 12:57 PM CDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1257 PM CDT SUN JUN 19 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
201800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1257 PM CDT SUN JUN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HEAT INDICES FROM 95 TO 100 DEGREES WILL OCCUR ACROSS MUCH OF THE
AREA THIS AFTERNOON.

SEVERE STORMS ARE EXPECTED TO DEVELOP BY EARLY EVENING ACROSS WEST
CENTRAL MINNESOTA...THEN SPREAD EAST ACROSS THE AREA DURING THE
EVENING HOURS. THE MAIN THREATS ARE FREQUENT LIGHTNING...LARGE
HAIL AND DAMAGING WIND. THERE IS ALSO A SMALL THREAT FOR
TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL WILL BE POSSIBLE
AGAIN WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS
AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 19, 9:48 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
948 PM CDT SUN JUN 19 2016

MNZ043>045-050-200330-
BENTON-MILLE LACS-MORRISON-KANABEC-
948 PM CDT SUN JUN 19 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KANABEC...SOUTHEASTERN
MORRISON...CENTRAL MILLE LACS AND NORTHEASTERN BENTON COUNTIES
TRHOUGH 1030 PM CDT...

AT 947 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF ONAMIA TO NEAR LITTLE
ROCK. MOVEMENT WAS EAST AT 60 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MORA...MILACA...BRUNSWICK...OGILVIE...GRASSTON...QUAMBA...BOCK...KNIFE LAKE...
GRANITE LEDGE...MORRILL...LITTLE ROCK AND MORA AIRPORT.

THIS INCLUDES U.S. HIGHWAY 169 BETWEEN MILE MARKERS 193 AND 209.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4598 9306 4598 9314 4578 9315 4575 9418
      4600 9381 4608 9306
TIME...MOT...LOC 0247Z 259DEG 52KT 4595 9371 4580 9401

JPC
Special weather statement, Jun 19, 9:53 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
953 PM CDT SUN JUN 19 2016

MNZ049-051-059-200330-
SHERBURNE-STEARNS-WRIGHT-
953 PM CDT SUN JUN 19 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
STEARNS...NORTHWESTERN SHERBURNE AND NORTHWESTERN WRIGHT COUNTIES
THROUGH 1030 PM CDT...

AT 952 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR ST NICHOLAS...
OR 15 MILES SOUTHWEST OF ST. CLOUD...MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ST. CLOUD...BIG LAKE...BECKER...CLEARWATER...WATKINS...KIMBALL...CLEAR
LAKE...SANTIAGO...LUXEMBURG...SOUTH HAVEN...FAIRHAVEN AND ST AUGUSTA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 171 AND 187.
 U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 182 AND 198.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4538 9374 4528 9431 4528 9438 4532 9439
      4533 9444 4539 9445 4556 9399 4555 9374
TIME...MOT...LOC 0252Z 251DEG 48KT 4538 9435

JPC
Special weather statement, Jun 19, 10:06 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1006 PM CDT SUN JUN 19 2016

MNZ065-067-200330-
SIBLEY-RENVILLE-
1006 PM CDT SUN JUN 19 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SIBLEY
AND EAST CENTRAL RENVILLE COUNTIES THROUGH 1030 PM CDT...

AT 1006 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR BIRD ISLAND...
OR 14 MILES NORTHEAST OF REDWOOD FALLS...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
OLIVIA...HECTOR...BIRD ISLAND...GIBBON AND BUFFALO LAKE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 76 AND 101.
 U.S. HIGHWAY 71 BETWEEN MILE MARKERS 88 AND 97.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4464 9506 4478 9502 4477 9450 4450 9449
TIME...MOT...LOC 0306Z 281DEG 34KT 4471 9494

JPC
Special weather statement, Jun 19, 10:14 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1014 PM CDT SUN JUN 19 2016

MNZ066-068-200345-
CARVER-MCLEOD-
1014 PM CDT SUN JUN 19 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MCLEOD AND
NORTHERN CARVER COUNTIES THROUGH 1045 PM CDT...

AT 1014 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED NEAR SILVER LAKE...
OR 7 MILES NORTHEAST OF HUTCHINSON...MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HUTCHINSON...WACONIA...MINNETRISTA...WATERTOWN...CARVER...WINSTED...ST.
BONIFACIUS...MAYER...LESTER PRAIRIE...SILVER LAKE...HOLLYWOOD AND NEW
GERMANY.

THIS INCLUDES U.S. HIGHWAY 212 BETWEEN MILE MARKERS 141 AND 146.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4486 9440 4498 9435 4498 9377 4497 9376
      4490 9377 4489 9371 4476 9362
TIME...MOT...LOC 0314Z 277DEG 45KT 4494 9424

JPC
Special weather statement, Jun 19, 10:48 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1048 PM CDT SUN JUN 19 2016

MNZ060-068-070-200430-
CARVER-DAKOTA-HENNEPIN-
1048 PM CDT SUN JUN 19 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CARVER...
SOUTHERN HENNEPIN AND NORTHWESTERN DAKOTA COUNTIES THROUGH 1130 PM
CDT...

AT 1046 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER ST.
BONIFACIUS...OR 18 MILES SOUTH OF BUFFALO...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...BLOOMINGTON...PLYMOUTH...EAGAN...EDEN
PRAIRIE... BURNSVILLE...MINNETONKA...APPLE VALLEY...EDINA...
CHANHASSEN...ST. LOUIS PARK AND SHAKOPEE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 230 AND 236.
 U.S. HIGHWAY 12 BETWEEN MILE MARKERS 149 AND 156.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 117 AND 131.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 149 AND 162.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4476 9333 4479 9333 4478 9338 4481 9343
      4480 9354 4487 9396 4498 9396 4498 9377
      4499 9377 4500 9321 4489 9318 4491 9314
      4470 9300
TIME...MOT...LOC 0346Z 276DEG 34KT 4491 9379

JPC
Special weather statement, Jun 19, 11:26 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1126 PM CDT SUN JUN 19 2016

MNZ062-063-070-WIZ023-024-200515-
WASHINGTON-DAKOTA-RAMSEY-ST. CROIX-PIERCE-
1126 PM CDT SUN JUN 19 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WASHINGTON...
NORTH CENTRAL DAKOTA...SOUTHERN RAMSEY...SOUTHERN ST. CROIX AND
NORTHERN PIERCE COUNTIES THROUGH 1215 AM CDT...

AT 1125 PM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER WEST ST.
PAUL...OR OVER ST. PAUL...MOVING EAST AT 55 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ST. PAUL...RIVER FALLS...EAGAN...WOODBURY...MAPLEWOOD...COTTAGE GROVE...
INVER GROVE HEIGHTS...OAKDALE...SOUTH ST. PAUL...WEST ST. PAUL...HUDSON
AND MENDOTA HEIGHTS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 238 AND 258.
 INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND 29.
 U.S. HIGHWAY 61 BETWEEN MILE MARKERS 121 AND 139.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.

LAT...LON 4481 9317 4497 9319 4508 9219 4472 9216
TIME...MOT...LOC 0425Z 270DEG 48KT 4491 9307

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:04 PM CDTSpecial Weather StatementMPXPope41 min
Jun 19, 7:19 PM CDTTornado WarningMPXChippewa, Lac qui Parle41 min
Jun 19, 7:36 PM CDTSevere Thunderstorm WarningMPXStearns39 min
Jun 19, 7:39 PM CDTTornado WarningMPXSwift36 min
Jun 19, 7:50 PM CDTTornado WarningMPXStearns25 min
Jun 19, 7:55 PM CDTTornado WarningMPXStearns35 min
Jun 19, 8:18 PM CDTTornado WarningMPXKandiyohi, Pope, Stearns, Swift27 min
Jun 19, 8:23 PM CDTSpecial Weather StatementMPXMorrison37 min
Jun 19, 8:30 PM CDTTornado WarningMPXBenton, Sherburne, Stearns45 min
Jun 19, 8:42 PM CDTSpecial Weather StatementMPXMille Lacs33 min
Jun 19, 8:54 PM CDTSpecial Weather StatementMPXChippewa, Meeker66 min
Jun 19, 9:16 PM CDTSpecial Weather StatementMPXKanabec, Mille Lacs29 min
Jun 19, 9:26 PM CDTSpecial Weather StatementMPXIsanti34 min
Jun 19, 9:48 PM CDTSpecial Weather StatementMPXKanabec, Mille Lacs42 min
Jun 19, 9:53 PM CDTSpecial Weather StatementMPXSherburne37 min
Jun 19, 10:06 PM CDTSpecial Weather StatementMPXRenville24 min
Jun 19, 10:14 PM CDTSpecial Weather StatementMPXCarver31 min
Jun 19, 10:36 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Renville39 min
Jun 19, 10:48 PM CDTSpecial Weather StatementMPXHennepin42 min
Jun 19, 11:12 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright19 min
Jun 19, 11:16 PM CDTSevere Thunderstorm WarningMPXMcLeod, Nicollet, Renville, Sibley44 min
Jun 19, 11:43 PM CDTSpecial Weather StatementMPXAnoka32 min
Jun 20, 12:03 AM CDTSpecial Weather StatementMPXGoodhue, Rice, Steele, Waseca42 min
Jun 20, 12:21 AM CDTSpecial Weather StatementMPXScott24 min
Jun 19, 11:30 PM CDTSpecial Weather StatementMPXBarron, Polk45 min
Jun 20, 12:29 AM CDTSevere Thunderstorm WarningMPXBarron, Rusk17 min

Nearby

Special Weather Statements in Wisconsin, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.